# SDR CALA2017102703821

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 38,853 hours, 13,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY AT M1670 FAILED A CHECK.  R & R THE BATTERY PACK AND CHARGER IAW MM 33-51-06. OPS CHECKED NORMAL. OK FOR SERVICE.
